Jump to content
ACN Latitudes Forums
epinerein

Question to those that are taking antivirals or immune boosters

Recommended Posts

I have been taking some immune boosters, antivirals, and antifungals for sometime now and notice reduce in tics. However, my thoughts become more scattered and quite frankly psychotic. I get anxious and my personality becomes rather dull when I take them. This has led me to the assumption that I do not have Tourette’s, but rather PANS.

What are your experience with immune boosters or immunomodulators? Does it relieve tics at least? Would you have any idea why it may cause psychotic symptoms? I was thinking increased brain inflammation. Does it mean it’s helping rid of the infection causing tics?

The list of what most certainly gives me psychotic symptoms

Olive leaf extract

Oregano

Colloidal silver

Reishi and other mushrooms

Coconut oil, MCT and monolaurin

Share this post


Link to post
Share on other sites

Hi

If you may be dealing with PANS where autoimmune issues can be underlying, then things that "boost" the immune system could possibly be causing that reaction?

The fact that antimicrobials are reducing your tics might be indicative of an underlying PANS situation. Also, there are the flare ups associated with herxing/die off reactions.

You may want to also ask on the PANS forum.  https://latitudes.org/forums/forum/17-pans-pandas-lyme-included/

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now



×